Alert archive / Nebraska / Tornado Warnings in 2016

Tornado Warning 14, NWS Omaha, NE

May 26, 2016Johnson County, Nemaha County, Otoe County, Nebraska

NWS Omaha, NE issued this tornado warning at May 26, 2016, 4:40 PM CDT for Johnson County, Nemaha County, Otoe County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 4:40 PM CDT (21:40 UTC)
Expired
May 26, 2016, 5:15 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 87 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:03 PM CDTFUNNEL CLOUDBrock, NEFUNNEL CLOUD DEVELOPED BUT HAS SINCE DISSIPATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WFUS53 KOAX 262140
TOROAX
NEC097-127-131-262215-
/O.NEW.KOAX.TO.W.0014.160526T2140Z-160526T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
440 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHEASTERN OTOE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 515 PM CDT
    
* AT 440 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER COOK...OR 34 MILES SOUTHEAST OF LINCOLN...
  MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  TALMAGE AND LORTON AROUND 455 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE JULIAN
AND BROCK.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 33 AND 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4066 9627 4064 9585 4044 9582 4044 9627
TIME...MOT...LOC 2140Z 269DEG 26KT 4051 9617 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

MEAD
2 follow-up statements
936 
WWUS53 KOAX 262147
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
447 PM CDT THU MAY 26 2016

NEC097-127-131-262215-
/O.CON.KOAX.TO.W.0014.000000T0000Z-160526T2215Z/
JOHNSON NE-NEMAHA NE-OTOE NE-
447 PM CDT THU MAY 26 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN JOHNSON...NORTHWESTERN NEMAHA AND SOUTHEASTERN OTOE
COUNTIES...
    
AT 446 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER COOK...OR 35 MILES SOUTHEAST OF LINCOLN...MOVING
EAST AT 25 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TALMAGE AROUND 500 PM CDT. 
  LORTON AROUND 505 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE JULIAN
AND BROCK.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 33 AND 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4066 9627 4064 9585 4044 9582 4044 9627
TIME...MOT...LOC 2146Z 267DEG 21KT 4052 9614 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

MEAD
685 
WWUS53 KOAX 262157
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT THU MAY 26 2016

NEC097-127-131-262215-
/O.CON.KOAX.TO.W.0014.000000T0000Z-160526T2215Z/
JOHNSON NE-NEMAHA NE-OTOE NE-
457 PM CDT THU MAY 26 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN JOHNSON...NORTHWESTERN NEMAHA AND SOUTHEASTERN OTOE
COUNTIES...
    
AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER TALMAGE...OR 33 MILES WEST OF TARKIO...MOVING EAST
AT 30 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN JOHNSON...NORTHWESTERN NEMAHA AND SOUTHEASTERN OTOE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: JULIAN AND BROCK.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 33 AND 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4066 9627 4064 9585 4044 9582 4044 9627
TIME...MOT...LOC 2157Z 267DEG 28KT 4053 9600 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

MEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 26, 2:23 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 26, 2:23 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
223 PM CDT THU MAY 26 2016

.SHORT TERM...(tonight through Sunday)
Issued at 220 PM CDT Thu May 26 2016

Warm front was located across northeast Kansas at 19z with a large
area of convection blooming on either side of the front. Periods
of thunderstorms are expected through most of the period as upper
trough over the southern Rockies this afternoon lifts across the
plains region toward the upper Midwest through Saturday. There
looks to be a brief break in the stormy pattern late Saturday
night into Sunday behind the trough but additional storms return
by Monday.

Flash flood watch will cover parts of southeast Nebraska and
southwest Iowa near the warm front through tonight with potential
for several rounds of thunderstorms and heavy rain.

.LONG TERM...(Sunday night through Thursday)
Issued at 220 PM CDT Thu May 26 2016

Upper pattern becomes more amplified again in the extended period
with more storm chances into at least Wednesday although ECMWF is
a bit quicker with drier conditions by Tuesday night compared to
the GFS.

&&

.AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Friday)
Issued at 1250 PM CDT Thu May 26 2016

Showers and thunderstorms will begin to pop up across the region
this afTernoon. Storms could begin in KLNK as early at 19Z and
move into KOMA and KOFK later this afternoon and evening. Showers
and thunderstorms will continue well into the overnight hours
before clearing and potentially allowing light fog to develop
early Friday morning.

&&

.OAX Watches/Warnings/Advisories...
NE...Flash Flood Watch through Friday morning for NEZ066-068-078-
     088>093.

IA...Flash Flood Watch through Friday morning for IAZ090-091.

&&

SHORT TERM...Fobert
LONG TERM...Fobert
AVIATION...KG
Hazardous weather outlook, May 26, 4:17 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
417 PM CDT THU MAY 26 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
417 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS AN ENHANCED RISK OF SEVERE WEATHER TONIGHT ACROSS
SOUTHERN NEBRASKA INTO THE SOUTHWEST CORNER OF IOWA. A SLIGHT RISK
COVERS THE REMAINDER OF EASTERN NEBRASKA AND WESTERN IOWA. A WARM
FRONT WAS LOCATED NEAR THE NORTHEAST KANSAS BORDER LATE THIS
AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS WIDESPREAD FROM
NORTHEAST KANSAS AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA.
THESE STORMS ARE EXPECTED TO GRADUALLY LIFT NORTH ACROSS THE AREA
TONIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE, ESPECIALLY
THIS EVENING, INCLUDING DAMAGING WINDS, VERY LARGE HAIL, AND EVEN
A FEW TORNADOES. SOME STORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL
AS WELL, ESPECIALLY SOUTH OF INTERSTATE 80. STORM CHANCES BEGIN TO
DIMINISH LATE TONIGHT. MORE STORMS ARE POSSIBLE ON FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES RREMAIN IN THE FORECAST THROUGH SATURDAY.
ANOTHER CHANCE OF STORMS RETURNS TO THE REGION FOR MONDAY INTO
WEDNESDAY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF THE
AREA THIS EVENING.

FOBERT

In the hours before

Special weather statement, May 26, 3:20 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 PM CDT THU MAY 26 2016

IAZ079-080-090-091-NEZ067-068-262100-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-CASS NE-OTOE NE-
320 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...
SOUTHEASTERN MILLS...WEST CENTRAL PAGE...NORTHERN FREMONT...
SOUTHEASTERN CASS AND NORTHEASTERN OTOE COUNTIES UNTIL 400 PM CDT...

AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SIDNEY...OR 28 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT
40 MPH.

DIME SIZE HAIL HAS BEEN REPORTED AND WINDS IN EXCESS OF 30 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...SIDNEY...TABOR...THURMAN...RANDOLPH AND IMOGENE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 16 AND 22.
 INTERSTATE 29 BETWEEN MILE MARKERS 10 AND 17.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
IOWA...AND SOUTHEASTERN NEBRASKA.

LAT...LON 4068 9579 4076 9588 4099 9557 4093 9538
      4077 9538
TIME...MOT...LOC 2020Z 236DEG 35KT 4077 9571

KG
Local storm report, May 26, 3:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
326 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   AMATEUR RADIO

            THREE INCHES OF WATER FLOWING OVER ROAD ON 56TH STREET
            SOUTH OF HIGHWAY 2

&&

DERGAN
Local storm report, May 26, 3:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
340 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   BROADCAST MEDIA

            MANY INTERSECTIONS IN SOUTHEAST LINCOLN FLOODED AND
            IMPASSIBLE.

&&

PEARSON
Local storm report, May 26, 3:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
355 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     FLASH FLOOD      CRETE                   40.63N 96.96W
05/26/2016                   SALINE             NE   TRAINED SPOTTER

            REPORTS OF FLOODED ROADS IN CRETE.

&&

PEARSON
Local storm report, May 26, 4:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
410 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   BROADCAST MEDIA

            48TH AND CORNHUSKER IS IMPASSABLE DUE TO FLOODING.

&&

PEARSON
Special weather statement, May 26, 4:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT THU MAY 26 2016

NEZ066-078-088>090-262215-
JEFFERSON NE-JOHNSON NE-GAGE NE-LANCASTER NE-SALINE NE-
432 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...
JEFFERSON...WESTERN JOHNSON...NORTHERN GAGE AND SOUTH CENTRAL
LANCASTER COUNTIES UNTIL 515 PM CDT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF FAIRBURY...OR 22 MILES WEST OF BEATRICE...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...FAIRBURY...FIRTH...DE WITT...CORTLAND...PLYMOUTH...
CLATONIA...PICKRELL...FILLEY...ENDICOTT...JANSEN...SWANTON...
REYNOLDS...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...
CUB CREEK RECREATIONAL AREA...
ROCK CREEK STATION STATE HISTORICAL PARK...
ALEXANDRIA STATE RECREATION AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 195.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 42.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4000 9735 4027 9737 4056 9662 4030 9643
TIME...MOT...LOC 2132Z 233DEG 42KT 4022 9716

MEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:13 PM CDTSevere Thunderstorm WarningOAXKnox32 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningOAXKnox33 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOAXCedar, Knox35 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningOAXCedar, Knox24 min
May 25, 9:54 PM CDTSpecial Weather StatementOAXPierce36 min
May 25, 9:56 PM CDTSevere Thunderstorm WarningOAXCedar34 min
May 25, 9:59 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce31 min
May 25, 10:27 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne33 min
May 25, 10:42 PM CDTSpecial Weather StatementOAXLancaster48 min
May 25, 10:44 PM CDTSpecial Weather StatementOAXRichardson31 min
May 25, 10:52 PM CDTSpecial Weather StatementOAXBoone38 min
May 25, 10:55 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne35 min
May 25, 11:18 PM CDTSpecial Weather StatementOAXBoone27 min
May 25, 11:27 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne33 min
May 25, 11:36 PM CDTSpecial Weather StatementOAXPlatte39 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningOAXMadison, Platte33 min
May 25, 11:57 PM CDTSevere Thunderstorm WarningOAXWayne33 min
May 26, 12:06 AM CDTSpecial Weather StatementOAXButler, Colfax, Dodge, Saunders, Seward39 min
May 26, 12:12 AM CDTSpecial Weather StatementOAXStanton33 min
May 26, 12:36 AM CDTSpecial Weather StatementOAXLancaster24 min
May 26, 12:40 AM CDTSpecial Weather StatementOAXBurt, Cuming, Dodge, Douglas, Sarpy, Washington35 min
May 26, 12:49 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington26 min
May 26, 12:54 AM CDTSpecial Weather StatementOAXThurston51 min
May 26, 12:58 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington32 min
May 26, 1:07 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington23 min
May 26, 1:19 AM CDTSevere Thunderstorm WarningOAXBurt26 min
May 26, 1:22 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston23 min
May 26, 1:22 PM CDTFlash Flood WatchOAXCass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 4 more14 hr
May 26, 1:50 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline25 min
May 26, 2:14 PM CDTSevere Thunderstorm WarningOAXOtoe31 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningOAXSaline, Seward30 min
May 26, 2:19 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward26 min
May 26, 2:42 PM CDTSevere Thunderstorm WarningOAXSaline, Seward33 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningOAXSaline36 min
May 26, 3:10 PM CDTFlash Flood WarningOAXLancaster5 hr
May 26, 3:13 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline32 min
May 26, 3:17 PM CDTFlash Flood WarningOAXSaline, Seward3 hr
May 26, 3:39 PM CDTTornado WarningOAXGage, Lancaster25 min
May 26, 3:42 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline33 min
May 26, 3:50 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline3 hr
May 26, 3:50 PM CDTSevere Thunderstorm WarningOAXCass, Otoe25 min
May 26, 4:03 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster27 min
May 26, 4:11 PM CDTFlash Flood WarningOAXCass, Otoe3 hr
May 26, 4:27 PM CDTSevere Thunderstorm WarningOAXJohnson, Otoe33 min
May 26, 4:32 PM CDTSpecial Weather StatementOAXGage, Jefferson43 min
May 26, 4:45 PM CDTFlash Flood WarningOAXCass, Lancaster, Otoe3 hr
May 26, 5:04 PM CDTFlash Flood WarningOAXOtoe3 hr
May 26, 5:10 PM CDTTornado WarningOAXNemaha, Otoe23 min

Nearby

Tornado Warnings in Nebraska, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.